# SDR DALA2020010900153

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 52,535 hours, 27,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH SIDE AT OPEN FASTENER HOLE LWR IB IN DOOR STOP 7, CRACK INDICATION FOUND IN INTERCOSTAL LAYER ONLY. CRACK DIRECTION ARE 10 AND 11 OCLOCK. AT FWD GALLEY AREA (2 EA). REPLACED INTERCOSTAL AND FASTENERS LOCATED FRAME 16 R/H SIDE AT LEVEL DOOR STOP #7 AS PER A319 S,RM 51-42-11, SRM 51-72-11 ALL STEP IS TO BE ACCOMPLISHED ON CARD 220/15 JOB COMPLETE.
